Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 45, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Apr 4, 2012, 9:02 AM PDT. It took effect at Apr 4, 2012, 3:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2012, 9:02 AM PDT (16:02 UTC)
- In effect from
- Apr 4, 2012, 3:00 PM PDT
- Expired
- Apr 4, 2012, 9:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
831 WHUS76 KLOX 041602 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 902 AM PDT WED APR 4 2012 PZZ670-050015- /O.CAN.KLOX.SC.Y.0044.000000T0000Z-120404T1900Z/ /O.EXT.KLOX.GL.W.0018.120404T1602Z-120406T0500Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 902 AM PDT WED APR 4 2012 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM PDT THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH THURSDAY EVENING. * SEAS...11 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-676-050015- /O.CON.KLOX.GL.W.0018.000000T0000Z-120406T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 902 AM PDT WED APR 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT THROUGH THURSDAY NIGHT. * SEAS...10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-050015- /O.CON.KLOX.GL.W.0018.120404T1900Z-120405T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 902 AM PDT WED APR 4 2012 ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT THIS AFTERNOON THROUGH TONIGHT. * SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-050015- /O.NEW.KLOX.SC.Y.0045.120404T2200Z-120405T0400Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 902 AM PDT WED APR 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
174 WHUS76 KLOX 042136 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 236 PM PDT WED APR 4 2012 PZZ670-050545- /O.CON.KLOX.GL.W.0018.000000T0000Z-120406T0500Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 236 PM PDT WED APR 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THURSDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH THURSDAY EVENING. * SEAS...11 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-676-050545- /O.CON.KLOX.GL.W.0018.000000T0000Z-120406T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 236 PM PDT WED APR 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 40 KT THROUGH THURSDAY NIGHT. * SEAS...10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-050545- /O.CON.KLOX.GL.W.0018.000000T0000Z-120405T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 236 PM PDT WED APR 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...NORTHWEST WINDS 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT WITH GUSTS UP TO 35 KT LATE THIS AFTERNOON AND CONTINUE TONIGHT. STRONGEST WINDS WILL OCCUR IN THE WESTERN PORTION. * SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-050400- /O.CON.KLOX.SC.Y.0045.120404T2200Z-120405T0400Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 236 PM PDT WED APR 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS AND SEAS...WEST WINDS WILL INCREASE TO 10 TO 20 KT WITH GUSTS UP TO 25 KT LATE THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
591 WHUS76 KLOX 050405 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 905 PM PDT WED APR 4 2012 PZZ655-050515- /O.EXP.KLOX.SC.Y.0045.000000T0000Z-120405T0400Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 905 PM PDT WED APR 4 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED TO LESS THAN 20 KNOTS. AS A RESULT...THE SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE AT 9 PM PDT. $$ PZZ670-051215- /O.CON.KLOX.GL.W.0018.000000T0000Z-120406T0500Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 905 PM PDT WED APR 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THURSDAY... * WINDS...NORTHWEST 20 TO 35 KT WITH GUSTS UP TO 40 KT THROUGH THURSDAY EVENING. * SEAS...11 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-676-051215- /O.CON.KLOX.GL.W.0018.000000T0000Z-120406T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 905 PM PDT WED APR 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT THROUGH THURSDAY NIGHT. * SEAS...9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-051000- /O.CON.KLOX.GL.W.0018.000000T0000Z-120405T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 905 PM PDT WED APR 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE UNTIL LATE TONIGHT...THEN DIMINISH TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. THE STRONGEST WINDS WILL OCCUR IN THE WESTERN PORTION. * SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 3:40 AM PDT, 5 hours 22 minutes earlier.
Area forecast discussion, Apr 4, 3:40 AM PDT, 5 hours 22 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 340 AM PDT WED APR 4 2012 .SYNOPSIS... A WEAK COLD FRONT WILL APPROACH THE CENTRAL COAST TODAY. THIS FRONT WILL BRING PARTLY CLOUDY SKIES TO THE AREA ALONG WITH COOLER TEMPERATURES AND GUSTY WINDS. IT WILL BE BREEZY AND COOL THROUGH FRIDAY. IT WILL BE SUNNY AND WARM OVER THE WEEKEND WITH A SLIGHT COOLING TREND SLATED FOR NEXT WEEK. && .SHORT TERM (TODAY-FRI)... WEAK AND DRY COLD FRONT MOVING OVER THE CENTRAL COAST AT THE MOMENT. THIS FRONT HAS CREATED A PATCHY MARINE LAYER OVER THE CENTRAL COAST AND PARTLY CLOUDY SKIES ELSEWHERE. A -4.5MB MB GRADIENT FROM SMX TO SBA IS PRODUCING WIND GUSTS TO 45 MPH THROUGH AND BELOW A FEW OF THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE. WIND ADVISORIES ARE IN EFFECT FOR THE SANTA BARBARA MTNS AND THE SOUTH COAST. A WIND ADVISORY IS ALSO IN EFFECT FOR THE I-5 CORRIDOR. THIS ADVISORY IS NOT DOING TOO WELL AT THE MOMENT BUT THE GRADIENTS SHOULD TIGHTEN UP AROUND DAWN AND THERE WILL BE A BRIEF FLARE UP. WINDS WILL REALLY INCREASE ACROSS THE CENTRAL COAST THIS AFTERNOON BEHIND THE FRONT AND A WIND ADVISORY WAS ADDED THERE. THESE WINDS WILL WORK THEIR WAY THROUGH THE SANTA YNEZ RANGE AND INTO THE SBA SOUTH COAST SO THE ADVISORY FOR THAT AREA HAS BEEN EXTENDED INTO THURSDAY MORNING. THE WINDS WILL CONTINUE TO INCREASE AS THE FRONT PROCEEDS THROUGH THE AREA AND LATER THIS AFTERNOON MORE WIND ADVISORIES MAY BE NEEDED FOR THE ANTELOPE VLY AND I-5 CORRIDOR. OTHERWISE ONSHORE FLOW AND LOWERING HGTS WILL KNOCK 4 TO 8 DEGREES OFF THE MAX TEMPS COMPARED TO TUESDAY. THE NORTH WINDS WILL PUSH SOME LOW CLOUDS UP AGAINST THE NORTH SLOPES TONIGHT. SCALED WAY BACK ON LOW CLOUDS TONIGHT AS THE COLD AIR SHOULD WIPE OUT THE INVERSION AND THE NORTH FLOW WILL KEEP ANY CLOUDS THAT DO FORM PUSHED OUT TO SEA. IT WILL BE COLD THROUGH WITH MOST LOWS IN THE INTERIOR DIPPING INTO THE MID TO UPPER 30S. IT WILL BE WINDY ENOUGH TO PRECLUDE MOST NON MTN AREAS FROM SEEING FREEZING TEMPS BUT THERE WILL BE ISOLATED FREEZES IN THE WIND SHELTERED AREAS OF THE INTERIOR VLYS. THURSDAY WILL BE MOSTLY SUNNY SAVE FOR THE NORTH SLOPES MTN CLOUDS. IT WILL ALSO BE THE COOLEST OF THE NEXT 7 DUE TO A COMBINATION OF LOW HGTS ANF STRONG ONSHORE FLOW. LOOK FOR MOST COASTAL AND VLY TEMPS TO REACH ONLY INTO THE MID 60S. THURSDAY NIGHT WILL BE CLEAR...COOL AND BREEZY. WIND ADVISORIES WILL LIKELY BE NEEDED FOR MOST OF THE MTNS...THE SBA SOUTH COAST AND MAYBE A FEW VLY LOCATIONS. WIND SHELTERED INLAND VLYS WILL SEE ANOTHER ROUND OF FREEZING TEMPS AND THE FREEZE AREA SHOULD BE LARGE THAN IT WILL BE TONIGHT. THE TROF AXIS MOVES EASTWARD FRIDAY AND ALLOWS HGTS TO RISE AND ONSHORE GRADIENTS TO RELAX. THIS WILL LEAD TO A SLIGHT WARMING TREND BUT MAX TEMPS WILL BE A SLIGHTLY WARMER BUT STILL A FEW DEGREES BELOW NORMAL. .LONG TERM (SAT-TUE)... AN INTERESTING SYNOPTIC PATTERN DEVELOPS FOR THE EXTENDED PERIOD. ALL MEDIUM RANGE MDLS AGREE THAT A RIDGE CENTERED OVER TEXAS WILL BULGE UP WHILE A COLD UPPER LOW IN THE PAC NW WILL PUSH SLIGHTLY SOUTHWARD. SOUTHERN CALIFORNIA IS CAUGHT IN THE MIDDLE AND FROM SAT TO MON THE UPPER FLOW WILL TILT MORE AND MORE TO THE SW WHILE AT THE SAME TIME RISE IN HGTS. THERE WILL BE ONSHORE FLOW BUT IT WILL NOT BE VERY STRONG. SO IT LOOKS LIKE THE FIRST NICE WEEKEND WE HAVE HAD FOR A WHILE WITH SKIES REMAINING MOSTLY CLEAR AND MAX TEMPS JUMPING UP ON SATURDAY AND THEN REMAINING ABOVE NORMAL THROUGH MONDAY. ON TUESDAY THE UPPER LOW IS FORECAST TO SLOWLY APPROACH THE COAST. THIS WILL LOWER HGTS AND INCREASE THE ONSHORE FLOW. MAX TEMPS WILL DROP A FEW DEGREES TO NEAR NORMAL READINGS. && .AVIATION... 04/1140Z GOOD CONFIDENCE IN TAFS WITH ONLY PATCHY LOW CLOUDS THIS MORNING ACROSS THE CENTRAL COAST. LGT TURBC OVER AND AROUND MTNS. KLAX...GOOD CONFIDENCE IN TAF. A 30 PERCENT CHANCE OF IFR CIGS 13Z-17Z. A 40 PERCENT CHC OF 5SM BR 12Z-17Z. KBUR...VERY HIGH CONFIDENCE IN CAVU TAF. OCNL LGT TURBC SFC-070. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...RORKE AVIATION...KAPLAN SYNOPSIS...ASR WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 4, 6:00 AM PDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT WED APR 4 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-051300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE SANTA YNEZ MOUNTAINS AND ADJACENT WIND PRONE CANYONS AND PASSES OF THE SANTA BARBARA SOUTH COAST THROUGH THE OVERNIGHT HOURS INTO THURSDAY MORNING. GUSTY NORTH WINDS WILL BEGIN TO DIMINISH ACROSS THE INTERSTATE 5 CORRIDOR BY MID MORNING. CENTRAL COAST WILL EXPERIENCE GUSTY NORTHWEST WINDS THIS AFTERNOON THROUGH THIS EVENING. WIND ADVISORIES MIGHT BE NEEDED LATER THIS EVENING ONCE AGAIN FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AS WELL AS THE ANTELOPE VALLEY. STRONG NORTHWEST GALE WINDS WILL AFFECT MOST COASTAL WATERS TODAY INCLUDING THE WESTERN SANTA BARBARA CHANNEL THIS AFTERNOON AND CONTINUE THROUGH OVERNIGHT HOURS INTO EARLY THURSDAY MORNING. THERE WILL BE A HIGH RIP CURRENT RISK AT LOCAL BEACHES TODAY AS WELL. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY WIND ADVISORIES WILL CONTINUE FOR THE SANTA YNEZ MOUNTAIN RANGE INTO MID THURSDAY MORNING DUE TO NORTH WINDS. STRONG GALE WINDS WILL ALSO CONTINUE FOR THE OUTER WATERS THROUGH EARLY FRIDAY MORNING. THERE WILL CONTINUE TO A HIGH RIP CURRENT RISK AS WELL ON THURSDAY. EXPECT GUSTY WINDS FOR THE SANTA BARBARA COUNTY MOUNTAINS AND ADJACENT SOUTH COAST TO CONTINUE EACH AFTERNOON AND EVENING THROUGH FRIDAY. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KAPLAN
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 9:15 AM PDT | Wind Advisory | LOX | 51 hr |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.